Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner bases and primary decomposition of modules
Author(s) Elizabeth W. Rutman
TypeArticle in Journal
AbstractIn this paper I present definitions and algorithms for Gröbner bases for submodules of free modules over polynomial rings in n variables over Noetherian commutative rings with certain algorithmic properties. I then give an algorithm for computing the primary decomposition of submodules of submodules of these free modules when the base ring is also a PID, a show that under certain dimension conditions the requirement of a PID may be dropped.
ISSN0747-7171
CopyrightElsevier Ltd.
URL dx.doi.org/10.1016/0747-7171(92)90019-Z
LanguageEnglish
JournalJournal of Symbolic Computation
Volume14
Number5
Pages483-503
PublisherAcademic Press, Inc.
AddressDuluth, MN, USA
Year1992
MonthNovember
Translation No
Refereed Yes
Webmaster